# SDR KNNA9160702KMIA

- Difficulty date: July 2, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N916SK
- Make and model: Boeing 737-4Q8
- Aircraft serial: 24706
- Aircraft time: 49,059 hours, 36,409 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H40X145192622MPH
- Condition: Separated
- Location: Lt Mlg
- Part time: 187 hours, 219 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW - DURING POST FLIGHT INSPECTION NR 2 TIRE TREAD CAME OFF, SUBSEQUENT DAMAGE (PUNCTURE) TO AIRCRAFT LEFT FLAP.
